# SDR HNAA0700041

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 26,123 hours, 42,199 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 917S8
- Condition: Failed
- Location: Electrical Sys
- Part time: 46,080 hours, 53,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW NOTICED SMOKE COMING OUT OF LEFT DC C/B PANEL.  TURNED OFF INVERTER AND SMOKE DISSIPATED.  REPLACED PRIMARY INVERTER.
